# SDR EE4Y2019032908566

- Difficulty date: March 29, 2019
- Submitted: March 30, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112450
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR16 FRAME LT DOOR STOP FITTING NR 1 HOLE WITH CRACK INDICATION. FOR CORRECTIVE ACTION SEE NRI 2-142. ACTION TAKEN, PERFORMED PERMANENT REPAIR AT FR16 LT DOOR STOP FITTING DUE TO CRACK. SEE EO Nº COO-EO-2019-7849 R00 AND DOSSIER NUMBER: 80567937.
